Ask an expert
Question

31 Jul 2007

Pregnant or not
I am in a relationship. We use condoms and 1 broke during my ovulation time. I took the morning after pill but more than 72 hours later. I was 10 days late with my menstrual cylce and only had my periods for a day and a bit. I then started taking a oral contraceptive pill. I am having weird symtoms like very tender breasts, headaches, nausea....
What are my chances of being pregnant and will the contraceptive pill affect the baby?
Answer 333 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should definitely do a pregnancy test. The Pill will not affect the baby if you are pregnant.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19293 votes
Vote